Mehdi Hassani ; Mohammadreza Esfandiari - On the geometric mean of the values of positive multiplicative arithmetical functions

cm:10133 - Communications in Mathematics, October 18, 2022, Volume 31 (2023), Issue 1 - https://doi.org/10.46298/cm.10133
On the geometric mean of the values of positive multiplicative arithmetical functions

Authors: Mehdi Hassani ; Mohammadreza Esfandiari

    In this paper we obtain asymptotic expansion for the geometric mean of the values of positive strongly multiplicative function $f$ satisfying $f(p)=\alpha(d)\,p^d+O(p^{d-\delta})$ for any prime $p$ with $d$ real and $\alpha(d),\delta>0$.


    Volume: Volume 31 (2023), Issue 1
    Published on: October 18, 2022
    Accepted on: October 12, 2022
    Submitted on: October 11, 2022
    Keywords: Mathematics - Number Theory,11A25, 11N56, 11N05, 11A41

    Share

    Consultation statistics

    This page has been seen 41 times.
    This article's PDF has been downloaded 31 times.